# SDR DALA2025050103380

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 WIRE BUNDLE BRACKET ON FR 62 BETWEEN STGR 1L/1R IS NOT LOCATED IN THE CORRECT POSITION PER DRAWING. CORRECTIVE ACTION: CORRECTED PER SECTION II AND III OF ERA 625466-14 REV C. (0942702)
